# SDR NACA20220918367

- Difficulty date: September 18, 2022
- Submitted: September 18, 2022
- Operation: Air carrier
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 59,561 hours, 41,372 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Stop Fitting
- Part number: 69783011
- Condition: Damaged
- Location: Bs 332
- Part time: 59,561 hours, 41,372 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER DOOR STOP DAMAGED @ FWD GALLEY DOOR STA 332
